# SDR CALA9601393

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 69736
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT FUSELAGE SKIN DENTED JUST ABOVE ANTI- HIJACK VANE AT STA 1313.  THE DENTED AREA WAS CUT OUT AND A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-30-3.
